Haddad, Hadi M.
Chain sequence preserving linear transformations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3 : Tome 24 (1970) no. 1 , p. 79-84
Zbl 0191.35304 | MR 261206
URL stable : http://www.numdam.org/item?id=ASNSP_1970_3_24_1_79_0

Bibliographie

[1] T.S. Chihara, On recursively defined orthogonal polynomials, Proc. Amer. Math. Soc., vol. 16 (1965), 702-710. MR 179398 | Zbl 0171.32901

[2] H.M. Haddad, Linear combinations of chain sequences, Bulletin of the College of Science, Baghdad, Iraq, vol. 8 (1965), 27-30. Zbl 0345.40001

[3] H.S. Wall, Analytic theory of continued fractions, Van Nostrand, New York, 1948. MR 25596 | Zbl 0035.03601